OT: red spots...large pores, or what?!
Results 1 to 4 of 4
  1. #4
    Silver Phenster Sweet_Girl's Avatar
    Join Date
    Apr 2008
    Location
    California
    Posts
    357
    Photos
    View albums

    Default


    Since I've been on phen I've gotten dry patches and red itchy bumps on my breasts. It ****s!!! Nothing seems to work. Sorry I can't help you.
    SW-04/18/08-212 -my highest weight EVER
    CW-05/02/08-205.5
    CW-05/17/08-204~~scale is finally moving again!!~~
    CW-6/2/08-203
    CW-6/8/08-199.5~ONEDERLAND!!!!!!~
    CW-6/11/08-199
    CW-7/11/08-196

    ****MINI GOAL-200****PASSED MY MINI GOAL ON 6/8/08!!!!
    ****MINI GOAL-195****

  2. Advertising
    advertising
     

  3. #3
    Bronze Phenster luckiemomoftoo's Avatar
    Join Date
    May 2008
    Location
    IL
    Posts
    42
    Photos
    View albums

    Default

    It sounds like Keratosis Pilaris. Try a cream with urea. Eucerin Plus Intensive Repair Body Creme works well. Good Luck!

  4. #2
    Diamond Phenster insearchofme's Avatar
    Join Date
    Oct 2007
    Location
    CHICAGO, IL
    Posts
    3,570
    Photos
    View albums

    Default

    I don't have this problem, but maybe you can try using whatever skin care product you use on you face on your problem areas as well and see if you see any improvement. Maybe you should consult a dermatologist.
    HEIGHT 5' 10"
    HIGHEST WEIGHT EVER! 252

    STARTING OVER!!
    CW 232.2





    Start where you are. Use what you have. Do what you can! ~Arthur Ashe

  5. #1
    Silver Phenster AshleyJo's Avatar
    Join Date
    Apr 2008
    Location
    Illinois
    Posts
    107
    Photos
    View albums

    Question OT: red spots...large pores, or what?!

    Ok I have had these for as long as I can remember so its not phen related, but i have small red dots on my upper arms, and my legs, and i hate it!! i thought maybe it was from shaving but that wouldn't answer anything about my upper arms...and the thing is, that they arn't on the skin, i am wondering if they are large pores or what, cuz my skin is smooth, but it doesn't look good at all! I've tried lotion, body wash, moisturizers, etc...i like wearing skirts and dresses, but they make my legs look bad...any ideas on how to get rid of them, or how to at least minimize them? just figured maybe someone else has the same thing, or can give me some ideas...i have a cute skirt that i wanted to wear to my in law family july 4th party, but it looks bad w/all the red dots..UGH!! thanks guys!!
    SW-356.6
    4/18/2008-351.4(start Phen)
    4/25/2008-347.0
    5/02/2008-343.0
    5/09/2008-342.8(stupid TOM)
    5/16/2008-339.6
    5/23/2008-337.8
    5/30/2008-334.8
    6/06/2008-335.0(grr)
    6/13/2008-332.2
    6/20/2008-329.4

    www.myspace.com/ashjdrake





Similar Threads

  1. SPOTS...... arrrghhhhhh!!!!!!
    By skipper86 in forum My Experience with Phentermine
    Replies: 3
    Last Post: May 8th, 2008, 06:50 AM
  2. OT-Hot Vacations Spots???
    By Princess S in forum My Experience with Phentermine (Year 2005)
    Replies: 18
    Last Post: October 4th, 2005, 02:37 AM
  3. Wrinkles, Fine lines, Droopiness, Dark Circles, Sagging, Clogged Pores
    By SoftSucculentQueenie in forum My Experience with Phentermine (Year 2004)
    Replies: 26
    Last Post: September 24th, 2004, 05:11 AM
  4. SPOTS - side effects?
    By Lou29 in forum My Experience with Phentermine (Year 2001)
    Replies: 9
    Last Post: October 11th, 2001, 01:43 PM
  5. OMG A LARGE !
    By KeliK in forum My Experience with Phentermine (Year 2001)
    Replies: 10
    Last Post: March 30th, 2001, 02:53 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •